MathSciNet Relay Station
MathSciNet bibliographic data
MR1091686 (92i:33013) 33C80
Sasaki, Takeshi Contiguity relations of Aomoto-Gelʹfand hypergeometric functions and applications to Appell's system $F\sb 3$ and Goursat's system $\sb 3F\sb 2$. SIAM J. Math. Anal. 22 (1991), no. 3, 821–846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement